Corticosteriod Injection make your anxiety worse?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

M&M
New Member


Date Joined Jun 2009
Total Posts : 12
   Posted 6/11/2009 12:13 AM (GMT -7)   
Had a corticosteriod injection almost a year ago and I have had multiple health issues since then has anyone suffered from any problems associated with a caudal epidural steriod injection..

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/11/2009 6:21 AM (GMT -7)   
 
I have not.  Sorry to hear your having problems.................hang on  as others may have some info for you.
Kitt

Hibee
Forum Moderator


Date Joined Oct 2008
Total Posts : 6486
   Posted 6/12/2009 10:44 AM (GMT -7)   
Hi M&M

I have had 4 corticosteriod injections which I had to help with my reactive arthritis but have not noticed that they caused any other problems which i was not all ready suffering with. I do know that you are only allowed a certain number of corticosteriod injections in your life time as they can start to cause problems with health i would suggest you go and speak to your doctor concerning this.

M&M
New Member


Date Joined Jun 2009
Total Posts : 12
   Posted 6/12/2009 11:07 AM (GMT -7)   
Well I had the corticosteriod injection and had a reaction and then sent to the ER and my doc didnt contact the hospital or tell me what was happening to me so they gave me IV steriods and oral steriods on top of that come to find out the doctor said I had a systemic reaction..and to me I understood that as me receiving too many steriods just from the shot they refered to as a steriod flare up they said it was rare anyway

dixibella
Regular Member


Date Joined Feb 2009
Total Posts : 161
   Posted 6/13/2009 5:59 PM (GMT -7)   
I had a cortisone shot a couple of weeks ago and although it hurt like crazy (and I was really peeved at my doctor because he promised that it wouldn't and I'd be fine for my vacation) it didn't seem to bother my anxiety. The thought of getting another one is another story altogether though. He threatened to put another one in my leg this time if my tendinitis doesn't heal up and I think I may not go back to him. I'm pretty po'ed that he couldn't at least tell me I'd be miserable for 2 days afterwards. Grrr...
It does sound like you might have some health anxiety. What is it that you are worried might happen from the injection?

M&M
New Member


Date Joined Jun 2009
Total Posts : 12
   Posted 6/15/2009 5:41 PM (GMT -7)   
Well since the injection the anxiety has been multiplied times 10 my doctor did admit that it can make anxiety worse they say for only a short period of time but ever since the injection my anxiety or health in general hasnt been the same and its all started the same time as the injection was given about 2 days after..
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 5:39 PM (GMT -7)
There are a total of 2,732,776 posts in 301,054 threads.
View Active Threads


Who's Online
This forum has 151206 registered members. Please welcome our newest member, KrazyKorean5.
329 Guest(s), 15 Registered Member(s) are currently online.  Details
Wdan, Bololidat, Ides, Michael_T, jennydancingfish, Lizzie70, mtm3461, Scaredy Cat, jared16, NiceCupOfTea, lymedriven, Broncofan18, NotQuiteAntonio, julymorning, minnietoty


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer